# SDR IPXA09554969

- Difficulty date: February 21, 2009
- Submitted: March 11, 2009
- Operation: Air carrier
- Aircraft: N455UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25476
- Aircraft time: 27,123 hours, 12,330 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C DENT AT FWD CARGO COMP FUSELAGE FRAME STA 700 S24R.  DENT IS D=.015 W=.310 L=.520.  TRIMMED OUT DENT DAMAGE IAW SRM 53-00-07- 2R, FIG 201 SHT 1, STEP 1.  SIZE OF TRIM OUT IS L=.650" W=1.2".  PERFORMED HFEC IAW NTM51-00-19PT6 OF DAMAGE CONTENT AREA.  NO CRACK IND NOTED.  PERFORMED HFEC IAW NTM51-00-16PT6 ON ALL INITIAL FASTENER HOLES COMMON TO REPAIR.  NO CRACK IND NOTED.  PERFORMED AN INS CUT OF .04 AROUND TRMD.
